Nearby linear Chebyshev approximation.
Aequationes mathematicae, Tome 16 (1977), pp. 129-136
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1977__16_136682,
author = {Charles B. Dunham},
title = {Nearby linear {Chebyshev} approximation.},
journal = {Aequationes mathematicae},
pages = {129--136},
year = {1977},
volume = {16},
zbl = {0382.41015},
url = {http://geodesic.mathdoc.fr/item/AM2_1977__16_136682/}
}
Charles B. Dunham. Nearby linear Chebyshev approximation.. Aequationes mathematicae, Tome 16 (1977), pp. 129-136. http://geodesic.mathdoc.fr/item/AM2_1977__16_136682/